# SDR SIMA20210613001

- Difficulty date: June 13, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Brace
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD MLG SIDEBRACE BORE (IN GEAR WELL) HAS PITTING CORROSION (LEVEL 1 CORROSION) MAJOR REPAIR-C/A-REPLACED FITTING IAW ERS-EM-57MR-1310
